# SDR DL757070212

- Difficulty date: March 16, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 50,522 hours, 23,273 cycles
- Engine: Pwa PW2037
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Out Of Position
- Location: Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE CONFIG WARNING.  CREW STATED STAB TRIM OUT OF GREEN BAND.  REPOSITIONED STAB TRIM T/O WARN, OPS NORMAL.
